# SDR SWAA2019051032518

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,675 hours, 41,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A51331
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR CREASED ALONG FLOORBEAM BETWEEN BS. 254.5 TO BS. 259.5, LBL 4.33.  REPAIRED FLOORBEAM IAW EA.
